MathSciNet Relay Station
MathSciNet bibliographic data
MR797001 (86k:17008) 17B35 (17B67 58F07 82A05)
Jimbo, Michio A $q$-difference analogue of $U({\germ g})$ and the Yang-Baxter equation. Lett. Math. Phys. 10 (1985), no. 1, 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement